Why am I having terrible nightmares since on Suboxone?

Question is Closed Report Mark as Favorite

Answers (1)

5 Aug 2010

Could be the side effects of withdrawal, severe side effects include but are not limited to taking Suboxone:

Anxiety or nervousness; mental or mood changes (eg, depression); which could cause terrible nightmares, please seek medical attention either to ahve this cured or to seek an alternate med.

Please be well & safe!

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Suboxone Users help! I'm on Suboxone and HAVING PROBLMES! Please read this and help me out?

Suboxone Users help. I'm on Sub and take 2 a day (under the tongue, hold the spit 15 min etc).. the first time I took it I thought, "wow, ...

5 answers 26 Feb 2010

Need help to stay sober after opioid detox and suboxone use?

I have been reading this site and thought what the heck. I have been using opioids for 2 years and have been through a suboxone program. ...

2 answers 4 May 2010

Methotrexate - MTX Nightmares Nites :(?

Does anybody experience nightmares or basically scary very vivid disturbing dreams on the night they take their Methotrexate? My husband takes only ...

1 answer 5 Jul 2012

I am having terrible nightmares. I feel like someone is beating me up. I pull my legs up and throw?

my fists. I am on olanzapine, trazadone, geodon and hydroxyzine. my doctor blows me off and said that I don't have PTSD and would not consider ...

3 answers 11 Jul 2013

After taking donepezil 10 mg 4 days I stared having nightmares each night. I awake scared, exhauste?

I never had nightmares before. The medicine was prescribed by neurologist as a possible benefit for short term memory loss as a result of a stroke. I ...

1 answer 31 Dec 2013